Bayesian nonparametric inference on stochastic ordering.

Journal Article (Journal Article)

This article considers Bayesian inference about collections of unknown distributions subject to a partial stochastic ordering. To address problems in testing of equalities between groups and estimation of group-specific distributions, we propose classes of restricted dependent Dirichlet process priors. These priors have full support in the space of stochastically ordered distributions, and can be used for collections of unknown mixture distributions to obtain a flexible class of mixture models. Theoretical properties are discussed, efficient methods are developed for posterior computation using Markov chain Monte Carlo, and the methods are illustrated using data from a study of DNA damage and repair.

Full Text

Duke Authors

Cited Authors

  • Dunson, DB; Peddada, SD

Published Date

  • December 2008

Published In

Volume / Issue

  • 95 / 4

Start / End Page

  • 859 - 874

PubMed ID

  • 32148335

Pubmed Central ID

  • PMC7059979

Electronic International Standard Serial Number (EISSN)

  • 1464-3510

International Standard Serial Number (ISSN)

  • 0006-3444

Digital Object Identifier (DOI)

  • 10.1093/biomet/asn043


  • eng